# SDR CA960909004

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727171C
- Engine: Pwa JT8D7A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vto Device
- Part number: 384453001
- Condition: Corrosion
- Location: Fuel Sys
- Component: Simmonds, 384453001
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) #3 FUEL TANK WOULD NOT ACCEPT FUEL.  COCKPIT INSTRUMENT DISCONNECTED AND FUEL ENTERED TANK.  VTO DEVICE REPLACED.  REPAIR REPORT INDICATED INTERNAL CORROSION AND GROUND WIRE BROKEN.
